On an Alternative Model for the Optimal Production Planning Problem

Hits: 372
Select Volume / Issue:
Year:
2023
Type of Publication:
Article
Keywords:
Baseline, Evaluation, Duality, Resource, Optimization, Production Planning, Profit
Authors:
A. Shapiro
Journal:
IJISM
Volume:
11
Number:
2
Pages:
40-48
Month:
March
ISSN:
2347-9051
Abstract:
The paper considers an alternative economic hypothesis in relation to the one used in the optimal production planning model. Relevantthe conditions have a transparent economic meaning: the estimate of the total cost of resources for the production of a unit of a product should not exceed the price of this product. The results obtained are identical to known theorems of duality theory. The proofs given are of an elementary nature, only the simplest properties of the inequalities are used. Ways to increase the optimal amount of profit are considered. Specific standards for resource costs are indicated, with a decrease in which the optimal amount of profit can increase.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=